# SDR AALA20190530003

- Difficulty date: May 30, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N101NN
- Make and model: Airbus A321-231
- Aircraft serial: 5834
- Aircraft time: 18,818 hours, 3,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAIN CABIN FLOOR STRUCTURE FR 69 - 70 LT O/B SHEAR PLATE CRACKED. REMOVED & REPLACED SHEAR PLATE IAW SRM 51-42-11.
